A truncated difference scheme for a linear singularly perturbed boundary-value problem
Doklady Akademii Nauk, Tome 262 (1982) no. 5, pp. 1052-1055
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_5_a5,
author = {K. V. Emel'yanov},
title = {A truncated difference scheme for a linear singularly perturbed boundary-value problem},
journal = {Doklady Akademii Nauk},
pages = {1052--1055},
year = {1982},
volume = {262},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a5/}
}
K. V. Emel'yanov. A truncated difference scheme for a linear singularly perturbed boundary-value problem. Doklady Akademii Nauk, Tome 262 (1982) no. 5, pp. 1052-1055. http://geodesic.mathdoc.fr/item/DAN_1982_262_5_a5/